# SDR TWAA9810805

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 744
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI- DURING OP 16 MAINTENANCE CHECK, FOUND FLOOR MEMBRANE CRACKED AT FS 744, RBL 50. REPLACED MEMBRANE WITH NEW PART PER SRM 51-01 PAGE 04.    ACFT TT:  77,783 HOURS.  ACFT TC:  84,471.  (X)
